ASCENSION 2021 BUILDING YOUR FUTURE IN SPACE



DAY 1 FRIDAY, FEB 26:

TIME (EST)

REGISTRATION 5:00 pm - 6:00 pm

OPENING

6:00 pm - 6:15 pm

KEYNOTE

6:15 pm - 6:45 pm

NETWORK AND GET ACCUSTOMED TO HOPIN

OPENING REMARKS AND INFORMATION

Chimira Andres (President) and Arsalan Syed (Conference Co-coordinator)

OPENING KEYNOTE

Vinita Marwaha Madill

Founder of Rocket Women

Project Manager and Business Development Lead a Mission Control Space Services

15 MINUTE COFFEE BREAK

PANEL SESSION 7:00 pm - 8:00 pm

A 360 VIEW OF THE CANADIAN SPACE INDUSTRY

Clinton Senkow Christopher Kitzan (Moderator)
Dr. Bhairavi Shankar Michel Wander
Marc Boucher Dr. Shawna Pandya

CLOSING 8:00 pm - 8:15 pm

CLOSING REMARKS AND INFORMATION

Ishan Acharya (Speakers Co-ordinator) and **Arsalan Syed** (Conference Co-coordinator)

GAMES SESSION 8:15 pm -

NETWORKING / GAME SESSION

Space is a tight-knit community. Don't miss this chance to join the fold!

DAY 2 SATURDAY, FEB 27:

TIME (EST)
REGISTRATION

11:15 am - 11:30 am

NETWORK AND GET ACCUSTOMED TO HOPIN

KEYNOTE

11:30 am - 12:00 pm

KEYNOTE
TAHIR MERALI

Founder and Director of Zenith

PANEL SESSION

12:00 pm - 1:00 pm

ENTREPRENEURSHIP IN SPACE

Bachar Elzein Ishan Acharya (Moderator)

Tahir Merali Lucy Stojak

Kevin Stadnyk Ryan Anderson

15 MINUTE COFFEE BREAK

CONCURRENT SPEAKER SESSION 1:15 pm - 2:00 pm

FROM ASTRONAUT TRAINING TO RESOURCE PROSPECTING: OPPORTUNITIES FOR CANADA AS WE PREPARE TO RETURN TO THE MOON

Dr. Gordon 'Oz' Osinski

SELF-REPLICATING MACHINES TO THE MOON, MARS AND BEYOND TO THE STARS

Dr. Alex Ellery

15 MINUTE COFFEE BREAK

COMPETITION

2:15 pm - 3:00 pm

THREE MINUTE THESIS COMPETITION

EXPO

3:00 pm - 5:00 pm

INDUSTRY AND STUDENT EXPO

Connect with University Space organizations and diverse industry professionals

CONCURRENT SPEAKER SESSION 5:00 pm - 5:45 pm

NUTRITIONAL COUNTERMEASURES TO OPTIMIZE ASTRONAUT HEALTH IN SPACE

Dr. Roxy Fournier

STARS, GALAXIES, AND DARK MATTER: HOW ASTROSTATISTICS HELPS US UNDERSTAND THE UNIVERSE

Gwendolyn Eadie

15 MINUTE COFFEE BREAK

CONCURRENT SPEAKER SESSION 6:00 pm - 6:45 pm

SEEING THE BIG PICTURE: WHY YOU SHOULD CARE ABOUT SPACE-BASED EARTH OBSERVATION

Taryn Tomlinson

OPPORTUNITIES FOR BUSINESS CAREERS IN THE SPACE INDUSTRY: MY EXPERIENCE AT A QUANTUM STARTUP

Jennifer Elliott

15 MINUTE COFFEE BREAK

SINGLE SPEAKER

7:00 pm - 7:30 pm

EXPLORING THE MUSIC OF THE COSMOS

Dr. Matt Russo

CLOSING

7:30 pm - 8:00 pm

CLOSING REMARKS AND ANNOUNCEMENTS

Ishan Acharya (Speakers Co-coordinator) and Daniil Lisus (Director at Large)

GAMES SESSION

NETWORKING AND GAMES

8:00 pm - Space is a small and tight-knit community. Don't miss your chance to join the fold!

DAY 3 SANDAY, FEB 28:

TIME (EST) REGISTRATION **NETWORK AND GET ACCUSTOMED TO HOPIN** 11:30 am - 12:00 am KEYNOTE INTERNATIONAL SPACE UNIVERSITY (ISU) ANNOUNCEMENT 12:00 pm - 12:15 pm **Nassim Bovet** COMPETITION YOUNG ENTREPRENEUR IN SPACE COMPETITION (YSpacE) 12:15 pm - 2:30 pm Featuring Speaker From MDA 15 MINUTE COFFEE BREAK YOUNG ENTREPRENEUR IN SPACE COMPETITION (YSpacE) LUNCH LUNCH 2:30 pm - 3:30 pm PROFESSIONAL DEVELOPMENT SESSION **Dr. Parshati Patel** PANEL SESSION OUR PLACE IN SPACE: PERSPECTIVES ON EQUITY/DIVERSITY/INCLUSION IN SPACE 3:30 pm - 4:30 pm **Dr. Parshati Patel** (moderator) Dr. Hilding Neilson | Mariam Naseem Adaeze Ibik Dr. Patrick Hill **15 MINUTE COFFEE BREAK** CONCURRENT **SEEKING SIGNS OF LIFE ON MARS** SPEAKER SESSION 4:45 pm - 5:30 pm **Erin Gibbons** PROPULSION OF THE FUTURE **Dr. Andrew Higgins 15 MINUTE COFFEE BREAK** PANEL SESSION **OFF THE RECORD** 5:45 pm - 6:45 pm **Daniil Lisus** (Moderator)

Andrea Yip Dr. Sohrab Haghighat Dr. Tanya Harrison Jean-Francois Gauthier

15 MINUTE COFFEE BREAK

KEYNOTE 7:00 pm - 7:45 pm

CLOSING KEYNOTE

Kate Howells

Space Advocate and Science Communicator
The Planetary Society

END OF EVENT 7:45 pm - 8:00 pm

CLOSING REMARKS AND ANNOUNCEMENTS

Ishan Acharya (Speakers Co-ordinator) and Arsalan Syed (Conference Co-coordinator)